MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVER
Model Number SD03.615.040
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part # 03.615.040, synthes lot # h305973-21, supplier lot # h305973-21, release to warehouse date: 11 dec 2017, supplier: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Service and repair evaluation: the repair technician reported the device failed calibration.The cause of the issue is failed low.The item will be repaired per the inspection sheet and will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during evaluation the repair technicians found that this torque limiting nut driver was tested low.There was no patient involvement.This report is for one (1) 7.5mm torque limiting nut driver-2.5nm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 03.615.040, lot h305973-21: release to warehouse date: december 11, 2017.Supplier: (b)(4).No non-conformance reports (ncr's) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.H3, h6: a service and repair evaluation was completed: the repair technician reported the device failed calibration.The cause of the issue is failed low.The item will be repaired per the inspection sheet and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: corrected data: d1, d4.

Brand Name
2.5NM TORQUE LIMITING NUT DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10749172
Report Number2939274-2020-04850
Device Sequence Number3058938
Product Code HXX
UDI-Device Identifier10705034701769
UDI-Public10705034701769
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD03.615.040
Device Catalogue Number03.615.040
Device Lot NumberH305973-21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1